# SDR SWAA2023062954100

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS DISBONDED NUTPLATE AT STA 727D+8; WL 155.5; LBL 21.<[01] WORK TO BE COMPLETED BY CUST SYSTEM ID : TTG8Q00LC60R THIS FLOOR TO SIDEWALL SUPPORT IS REPAIRED BY REPLACEMENT;[02] VERIFIED CORRECTIVE ACTION 1
